# SDR AALA2009021600114

- Difficulty date: January 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BRACKET CORRODED AT STATION 864.  AREA OF DISCREPANCY IS 4 INCHES BY 4 INCHES.  REPLACED SEAT TRACK BRACKET PER SRM 51-01-00.
